MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC FLOTRAC, VAMP; TRANSDUCER, BLOOD-PRESSURE

EDWARDS LIFESCIENCES LLC FLOTRAC, VAMP; TRANSDUCER, BLOOD-PRESSURE
Model Number MHD6AZ
Health Effect - Clinical Code No Information (3190)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
The end of device where the stopcock is located was "wobbly".Nurse unscrewed it from the white rectangular portion and bits of plastic fell out.

Brand Name
FLOTRAC, VAMP
Common Device Name
TRANSDUCER, BLOOD-PRESSURE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key8431573
Report Number8431573
Device Sequence Number1634062
Product Code DRS
UDI-Device Identifier00690103194722
UDI-Public(01)00690103194722
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/12/2019
Report Date (Section F) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMHD6AZ
Device Catalogue NumberMHD6AZ
Device Lot Number61719567
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/12/2019